MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION G3 PLUS AUTO, AED, AHA 2010, US ENGLISH; AUTOMATED EXTERNAL DEFIBRILATOR

CARDIAC SCIENCE CORPORATION G3 PLUS AUTO, AED, AHA 2010, US ENGLISH; AUTOMATED EXTERNAL DEFIBRILATOR
Model Number 9390A-1001
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to obtain an ecg signal via electrodes pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of device data logs.However, the device was put through extensive testing including on/off current testing, internal inspection, patient/circuit impedance testing and shock testing without duplicating the report.The main board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
G3 PLUS AUTO, AED, AHA 2010, US ENGLISH
Common Device Name
AUTOMATED EXTERNAL DEFIBRILATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key17681710
Report Number2112020-2023-00740
Device Sequence Number2558547
Product Code MKJ
UDI-Device Identifier00812394020331
UDI-Public00812394020331
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9390A-1001
Device Catalogue Number9390A-1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown